Alert archive / Texas / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 75, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 4, 2022, 11:09 PM CDT for 4 counties in Texas. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2022, 11:09 PM CDT (04:09 UTC)
- Expired
- May 4, 2022, 11:57 PM CDT
- In force
- 48 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Bandera County, TX, Bexar County, TX, Kendall County, TX, Medina County, TX
The radar
The Austin/San Antonio radar (KEWX), 62 km from the middle of the area, began a volume at 04:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 11:22 PM CDT | HAIL 1 | 2 E Lake Medina Shores, TX | REPORT FROM MPING: QUARTER (1.00 IN.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 9:07 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 4.2 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 838 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1383 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- -61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
875
WUUS54 KEWX 050409
SVREWX
TXC019-029-259-325-050515-
/O.NEW.KEWX.SV.W.0075.220505T0409Z-220505T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1109 PM CDT Wed May 4 2022
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Northeastern Medina County in south central Texas...
Southeastern Bandera County in south central Texas...
Southwestern Kendall County in south central Texas...
Northwestern Bexar County in south central Texas...
* Until 1215 AM CDT.
* At 1108 PM CDT, a severe thunderstorm was located near Mico, or 11
miles south of Bandera, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
San Antonio, Boerne, Helotes, Fair Oaks Ranch, Shavano Park,
Hollywood Park, Cross Mountain, Bandera Falls, The Dominion, Mico,
Kreutzberg, Government Canyon State Natural Area, Pipe Creek,
Lakehills, Cliff, Leon Springs, Kronkosky State Natural Area,
Bergheim, Timberwood Park, and Hill Country Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
&&
LAT...LON 2980 9857 2974 9865 2975 9862 2974 9861
2975 9860 2974 9858 2976 9855 2957 9844
2941 9902 2962 9916 2990 9863
TIME...MOT...LOC 0408Z 247DEG 27KT 2957 9901
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BF2 follow-up statements
960
WWUS54 KEWX 050446
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1146 PM CDT Wed May 4 2022
TXC019-325-050456-
/O.CAN.KEWX.SV.W.0075.000000T0000Z-220505T0515Z/
Medina TX-Bandera TX-
1146 PM CDT Wed May 4 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MEDINA AND
SOUTHEASTERN BANDERA COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.
LAT...LON 2980 9857 2974 9865 2975 9862 2974 9861
2975 9860 2974 9858 2976 9855 2965 9849
2957 9876 2970 9880 2972 9878 2974 9881
2979 9883 2990 9863
TIME...MOT...LOC 0446Z 247DEG 27KT 2968 9871
$$
TXC029-259-050515-
/O.CON.KEWX.SV.W.0075.000000T0000Z-220505T0515Z/
Kendall TX-Bexar TX-
1146 PM CDT Wed May 4 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR SOUTH CENTRAL KENDALL AND NORTHWESTERN BEXAR COUNTIES...
At 1146 PM CDT, a severe thunderstorm was located near Cross
Mountain, or 7 miles south of Boerne, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Boerne, Helotes, Fair Oaks Ranch, Cross Mountain, Leon Springs, The
Dominion, Kreutzberg, Government Canyon State Natural Area, Bergheim,
Timberwood Park, Grey Forest, Cascade Caverns, and Scenic Oaks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2980 9857 2974 9865 2975 9862 2974 9861
2975 9860 2974 9858 2976 9855 2965 9849
2957 9876 2970 9880 2972 9878 2974 9881
2979 9883 2990 9863
TIME...MOT...LOC 0446Z 247DEG 27KT 2968 9871
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BF231
WWUS54 KEWX 050457
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1157 PM CDT Wed May 4 2022
TXC029-259-050506-
/O.CAN.KEWX.SV.W.0075.000000T0000Z-220505T0515Z/
Kendall TX-Bexar TX-
1157 PM CDT Wed May 4 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL KENDALL AND
NORTHWESTERN BEXAR COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However small hail and
gusty winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.
LAT...LON 2980 9857 2974 9865 2975 9862 2974 9861
2975 9860 2974 9858 2976 9855 2965 9849
2957 9876 2970 9880 2972 9878 2974 9881
2979 9883 2990 9863
TIME...MOT...LOC 0455Z 247DEG 27KT 2971 9862
$$
BFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 10:27 PM CDT, 42 minutes earlier.
Area forecast discussion, May 4, 10:27 PM CDT, 42 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Austin/San Antonio TX
1027 PM CDT Wed May 4 2022
...New UPDATE...
.UPDATE...
Issued at 1004 PM CDT Wed May 4 2022
A mesoscale convective vortex (MCV) will continue to move
downstream and will continue to be able to produce large to very
large hail up to 2.5 inches in diameter and damaging winds up to
70 mph. Severe thunderstorm Watch in effect until midnight along
highway 90 and 57 into Bexar county through midnight as a result.
Uncertainty exists but activity will likely begin to diminish as
it approaches the San Antonio and Bexar county area. Further west
along the Rio Grande, tornado watch 178 has been allowed to expire
as activity has moved east into the region under Severe
Thunderstorm Watch 179.
&&
.UPDATE...
Issued at 731 PM CDT Wed May 4 2022
Tornado Watch has been expanded into Edwards, Kinney and Maverick
counties as a cluster of scattered strong to severe thunderstorm
activity approaches and moves across the Rio Grande. Main hazards
remain large hail and damaging winds. An isolated tornado could
develop as well. Activity as it moves east will likely weaken but
could see residual activity and/or anvil move along highway 90
towards San Antonio into the overnight hours.
&&
.SHORT TERM...
(Tonight through Thursday night)
Issued at 229 PM CDT Wed May 4 2022
Plenty of cloud cover along with temperatures in the lower 70s to
mid 80s can be observed across south central Texas early this
afternoon. Cloud cover has remained fairly thick through this
morning, but we are beginning to see some breaks in the cloud cover
as of early this afternoon. Some cu is beginning to develop over the
higher terrain west of the Rio Grande, as well as the lower Trans
Pecos region. SPC mesoanalysis shows some healthy MUCAPE values near
4000 J/Kg along with adequate deep layer shear and steep mid-level
lapse rates over the above mentioned area into portions of the Rio
Grande plains. With continued heating and thinning of low-level
cloud cover, convection will initiate near the dryline over the
lower Trans Pecos region or perhaps farther west over the Serranias
del Burro Mountains through late afternoon. Eastward movement of
convection will put Val Verde county in the favored area for
supercell thunderstorms this afternoon and evening. The main severe
weather concerns will be large hail, damaging winds and perhaps an
isolated tornado. We will also need to monitor the higher terrain
west of Maverick county as at least a few hi-res models show some
convection over this portion of the Rio Grande this evening.
However, parameters for severe storms appear favored over Val Verde
county today.
As we head into the late evening hours, the concern for severe
storms is expected to decrease as daytime heating shuts off. Some
showers and storms remain possible this evening farther east into
the Hill Country, but chances are fairly low. Expect another night
of warm overnight temperatures with plenty of upper 60s to mid 70s
in the forecast.
For Thursday, we will see the southern edge of an upper level trough
move across central and north Texas. In addition, a weak cold front
is expected to push southward and approach south central Texas
during the afternoon hours. With the stronger lift and cold front
over our northern zones, chances for strong to severe storms will be
favored generally along and north of a Llano to Manor to Giddings
line. We can't rule out some strong to severe storms southward into
the Hill Country, I-35 corridor from Austin to San Antonio as well
as the coastal plains region. However, chances for severe weather
will taper off farther south of the front. Cloud cover and expected
precipitation should keep highs down into the lower 80s to lower 90s
for Thursday. By early evening, rain chances shift east of the I-35
corridor, with precipitation ending by late evening. Overnight lows
will be a little cooler, with lower 60s in the Hill Country to lower
70s in the coastal plains.
&&
.LONG TERM...
(Friday through Tuesday)
Issued at 229 PM CDT Wed May 4 2022
...Early season warm spell will bring heat safety concerns to the
region this weekend into early next week...
Weak central Plains ridging to start the long term will gradually
amplify and move towards the east coast through the weekend as west
coast troughing begins to establish itself. Sfc high pressure in the
area Friday will allow for mostly clear afternoon skies and above
normal highs mainly in the 90s. Sfc ridge shifts to our east over
the weekend and southerly flow will keep moisture high in the area.
Sunny skies and decent mixing, combined with 850mb temps approaching
and perhaps exceeding the climatological max moving average of ~26C
per DRT SPC sounding climo, will lead to a hot weekend. Forecast
lows are in the upper 60s to mid 70s and highs in the mid 90s to mid
100s, coolest across the Hill Country and warmest in the Winter
Garden region. Heat indices could top out near 110 in a few spots on
Sunday, and we can't rule out some areas needing a Heat Advisory. At
this time the San Antonio metro appears more likely to approach
criteria than Austin.
Heat safety best practices will be important, particularly Saturday
and Sunday. With the Mother's day holiday, folks will likely want to
spend time outdoors. But we recommend trying your best to take
breaks in the shade or A/C, wear loose fitting, light colored
clothing, drink plenty of water, and be aware of the signs of heat
related illnesses.
Some strong records at many of our climate sites may be tough to
break Saturday, but Sunday's records appear more attainable except
at SAT:
5/7 record (year) forecast 5/8 record (year) forecast
ATT 102 (1998) 98 99 (1967) 99
AUS 102 (1998) 98 97 (2011) 99
DRT 106 (1998) 105 103 (1967) 104
SAT 100 (1998) 100 102 (1927) 100
As a reminder, you can find more records information for these
stations, including the record high minimum temperatures which
we will also approach at times this week, at weather.gov/ewx/climate.
As we head into the early part of next week, temperatures remain
above average but anomalies should abate a little. High pressure
over the east coast will begin to retrograde back to the west on
Tuesday, and in all likelihood the area remains dry. There is a very
low chance for a few showers Monday evening central and west, and
another low chance for some dryline storm development over our
western counties Tuesday afternoon and evening, should it advance
far enough east. Long-range models never bring the west CONUS trough
through, instead sending most of the shortwave energy quickly off to
the NNE back to Canada. In all, bad news for our ongoing drought
with the warm, dry conditions forecast to continue.
Outlook: In the longer term (weeks to months), with Eastern Pacific
SST anomalies actually strengthening this spring (a rare
occurrence), odds will continue to tilt in favor of warmer and drier
than normal conditions on average for the foreseeable future.
Slightly stronger signal for temperatures than precipitation as we
head into summer. CFS/NMME support this. Of course, natural weather
variability will still allow for cool, wet periods from time to
time, but barring significant precipitation reducing drought and
increasing soil moisture, we could be looking at a hot summer after
a somewhat cooler than average summer in 2021. There is also a
chance for a triple dip La Nina for the coming fall and winter,
although ENSO predictability is still somewhat low at this time of
year. We'll have a better idea in the next couple of months, but
should this occur, it would have implications on the Atlantic Basin
Hurricane season (above normal activity favored during La Nina).
&&
.AVIATION...
(00Z TAFS)
Issued at 630 PM CDT Wed May 4 2022
The most pressing item of note for this TAF package is the approach
of a strong to severe thunderstorm across KDRT over the next hour or
two. Flight impacts are likely if the storm impacts the site with
reductions in visibility, strong winds and possibly large hail. This
activity moves eastward and diminishes in intensity toward and into
the overnight hours. The San Antonio sites could have a small chance
for convection or shower activity overnight and elected to add VCSH
given this potential. A greater concern for convection with the I-35
corridor TAF sites (KAUS, KSAT, KSSF) arrives into and through the
afternoon on Thursday along and ahead of an arriving cold front. The
storms could be strong to severe. Greater confidence is across KAUS
where included VCTS and a period of TEMPO TSRA during the afternoon.
AT KSAT and KSSF, the confidence is less and went ahead with VCTS
for the afternoon with a PROB30 group for the most likely time for
activity. Outside of tonight, KDRT looks to stay dry on Thursday
behind the dryline. Outside of the potential flight impacts in
regards to convection, expect for the usual return of MVFR to IFR
ceilings overnight into Thursday morning with the ceilings lifting
to VFR levels into Thursday afternoon.
&&
.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry 74 85 66 92 / 20 80 10 0
Austin Bergstrom Intl Airport 73 87 66 92 / 20 80 10 0
New Braunfels Muni Airport 73 87 66 95 / 20 60 10 0
Burnet Muni Airport 70 84 63 93 / 20 90 0 0
Del Rio Intl Airport 73 93 68 99 / 50 10 0 0
Georgetown Muni Airport 72 84 64 92 / 20 90 10 0
Hondo Muni Airport 73 88 66 97 / 60 40 0 0
San Marcos Muni Airport 73 87 66 94 / 20 70 10 0
La Grange - Fayette Regional 75 89 68 94 / 20 80 30 0
San Antonio Intl Airport 74 85 67 94 / 40 60 10 0
Stinson Muni Airport 76 90 69 98 / 40 50 10 0
&&
.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&
Short-Term...Brady
Long-Term...KCW
Aviation...BradyHazardous weather outlook, May 4, 10:44 PM CDT, 25 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Austin/San Antonio TX 1044 PM CDT Wed May 4 2022 TXZ171>173-183>194-202>209-217>225-228-060345- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 1044 PM CDT Wed May 4 2022 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. Severe Thunderstorm Watch is in effect through Midnight tonight for Atascosa, Bandera, Bexar, Comal, Frio, Kendall, Medina, Uvalde and Zavala counties where severe thunderstorms associated with a mesoscale convective vortex will be capable of producing very large hail up to 2.5 inches in diameter and damaging winds up to 70 mph. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Isolated to scattered strong to severe storms are possible on Thursday across the Hill Country, the I-35 corridor to the Coastal Plains. The main severe weather concerns will be damaging winds with large hail also possible. The first summer heat wave is expected this weekend. High temperatures will be in the upper 90s to near 107 with afternoon heat index values as high as 110. Heat Advisories may be issued. Be sure to take precautions in the heat. Drink plenty of water, wear light weight clothing, and take breaks in the shade, if outside. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, May 4, 8:41 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
841 PM CDT WED MAY 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 2 N BRACKETTVILLE 29.34N 100.42W
05/04/2022 E0.88 INCH KINNEY TX PUBLIC
PUBLIC REPORT OF NICKEL SIZED HAIL NEAR
BRACKETTVILLE.
&&
AQLocal storm report, May 4, 8:53 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
853 PM CDT WED MAY 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG 3 ENE DEL RIO 29.38N 100.84W
05/04/2022 VAL VERDE TX PUBLIC
PUBLIC REPORT OF ROOF DAMAGE IN DEL RIO
RECEIVED VIA TWITTER.
&&
AQSpecial weather statement, May 4, 9:29 PM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
929 PM CDT Wed May 4 2022
TXZ202-050315-
Kinney TX-
929 PM CDT Wed May 4 2022
...A strong thunderstorm will impact portions of southern Kinney
County through 1015 PM CDT...
At 928 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Standart, or 13 miles west of Spofford, moving east at
40 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Brackettville, Spofford, Anacacho, Alamo Village, Fort Clark
Springs, and Laughlin AFB Aux Field.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 1000 PM CDT for south central
Texas.
&&
LAT...LON 2928 10073 2948 10027 2914 10018 2910 10068
2911 10069 2912 10071 2926 10075
TIME...MOT...LOC 0228Z 255DEG 36KT 2921 10064
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
BFSpecial weather statement, May 4, 9:33 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
933 PM CDT Wed May 4 2022
TXZ202-203-217-218-050315-
Maverick TX-Uvalde TX-Kinney TX-Zavala TX-
933 PM CDT Wed May 4 2022
...A strong thunderstorm will impact portions of southeastern Kinney,
northeastern Maverick, southwestern Uvalde and northwestern Zavala
Counties through 1015 PM CDT...
At 933 PM CDT, Doppler radar was tracking a strong thunderstorm near
Darling, or 12 miles southeast of Spofford, moving northeast at 40
mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Blewett, Darling, and Dabney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 1000 PM CDT for south central
Texas.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Texas.
&&
LAT...LON 2888 10035 2904 10046 2928 10008 2903 9993
TIME...MOT...LOC 0233Z 240DEG 33KT 2901 10033
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
BFLocal storm report, May 4, 10:37 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1037 PM CDT WED MAY 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 PM HAIL 2 SE GARNER STATE PARK 29.58N 99.73W
05/04/2022 E0.25 INCH UVALDE TX PUBLIC
REPORT OF PEA-SIZED HAIL RECEIVED FROM THE
PUBLIC.
&&
AQLocal storm report, May 4, 11:08 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1108 PM CDT WED MAY 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL 1 NNE SABINAL 29.33N 99.47W
05/04/2022 M1.50 INCH UVALDE TX CO-OP OBSERVER
LARGE VOLUME OF HAIL OF VARYING SIZES
STARTED AT 1015 AND MAX SIZE WAS PING PONG
BALL SIZED.
&&
MBThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 7:04 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 56 min |
| May 4, 8:00 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 60 min |
| May 4, 8:36 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 54 min |
| May 4, 9:23 PM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 67 min |
| May 4, 9:29 PM CDT | Special Weather Statement | EWX | Kinney | 46 min |
| May 4, 9:33 PM CDT | Special Weather Statement | EWX | Kinney | 42 min |
| May 4, 9:55 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 65 min |
| May 4, 10:20 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Uvalde | 55 min |
| May 4, 10:46 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 48 min |
| May 4, 11:30 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Frio, Medina | 46 min |
| May 4, 11:58 PM CDT | Special Weather Statement | EWX | Blanco, Kendall | 47 min |
| May 5, 12:17 AM CDT | Special Weather Statement | EWX | Bexar | 43 min |
| May 5, 12:38 AM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| May 5, 9:39 AM CDT | Special Weather Statement | EWX | Burnet | 51 min |
| May 5, 9:46 AM CDT | Severe Thunderstorm Warning | EWX | Burnet | 24 min |
| May 5, 10:27 AM CDT | Special Weather Statement | EWX | Burnet | 18 min |
| May 5, 11:10 AM CDT | Special Weather Statement | EWX | Burnet | 50 min |
| May 5, 12:18 PM CDT | Special Weather Statement | EWX | Burnet | 42 min |
| May 5, 12:40 PM CDT | Areal Flood Advisory | EWX | Burnet | 3 hr |
| May 5, 12:50 PM CDT | Special Weather Statement | EWX | Williamson | 25 min |
| May 5, 2:52 PM CDT | Special Weather Statement | EWX | Williamson | 38 min |
| May 5, 3:28 PM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| May 5, 3:30 PM CDT | Special Weather Statement | EWX | Burnet | 45 min |
| May 5, 3:45 PM CDT | Special Weather Statement | EWX | Llano | 45 min |
| May 5, 3:54 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 53 min |
| May 5, 3:55 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Llano | 65 min |
| May 5, 4:53 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 31 min |
| May 5, 4:56 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie | 64 min |
| May 5, 6:00 PM CDT | Special Weather Statement | EWX | Gillespie | 30 min |
| May 5, 6:16 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays | 44 min |
| May 5, 6:33 PM CDT | Special Weather Statement | EWX | Lee | 42 min |
| May 5, 6:57 PM CDT | Special Weather Statement | EWX | Caldwell | 48 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.